# SDR DL733030028

- Difficulty date: January 6, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- Aircraft time: 46,903 hours, 32,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577350
- Condition: Damaged
- Location: 757
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE AREAS OF PRE-EXISTING DAMAGES WERE REPORTED.  THE     FIRST TWO WERE PREVIOUS BLENDS AT FS 757 AT STR 15R AND JUSTBELOW STR 14R.  THE FINAL DAMAGE WAS JUST AFT AT STR 15R.   ALL OF THE DAMAGES WERE REMOVED WITH TWO CUTOUTS.  THE      DAMAGE AT FS 757 RESULTED IN A 9" X 5" CUTOUT AND THE REMAINING INA 6.25 X 2.25" CUTOUT.  AN EXTERNAL DOUBLER WAS INSTALLED.  THE DAMAGE WAS FOUND AT HMV.
